Jump to content

Search the Community

Showing results for tags 'psychosism'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I'm 32 with no prior history of mental health problems. I had a manic and psychotic episode in late May of 2015 after to weeks of starting CPAP therapy for severe sleep apnea. I take a cab to my hometown and admit myself to the hospital because I'm freaked out by my behaviour and my feelings, and after being evaluated I'm given seroquel (25 mg 2x day) and risperidone (2 mg before bed) and end up staying at the psychiatric ward for 5 weeks. After leaving the hospital, I suddenly have no libido and significant fogginess and anhedonia. I get off seroquel and get prescribed lithium (450 mg initially, later 600 mg) because I can't stay awake on the seroquel. I quit the risperidone and then the lithium because I can't take being a fat, bored, pill-dependent zombie. I'm struggling with the risperidone withdrawl, but I'm able to work full time, I'm gradually getting less bored and anxious, and my libido is starting to come back. (I seldom have acute sexual desire, but I'm actually able to get an erection and to get myself off when I make the effort to fantasize about stuff that turns me on, whereas I went weeks without bring able to have an erection or, naturally, to orgasm while I was gullibly poisioning myself with risperidone) I'm just very frustrated that I was never advised that risperidone had such nasty side effects, but I did go from being manic and euphoric to pretty well losing touch with reality. I think I had a dopamine overload because the CPAP therapy improved my sleep and my energy level so incredibly that it felt like a bloody miracle. I started feeling like I was on ecstasy or on a good crystal meth trip or something (wouldn't know...I've only had booze and pot, but based on what I've read...). I felt this incredible euphoria and sense of empathy, and I was writing political rhetoric and coming up with grandiose idea to make the world a better place and to make my place of employment kick butt, but then I lost touch with reality, destroyed some possessions, and blew $200 on a cab ride. Anyways, I just want to be happy again. I want to take pleasure in the stuff that I used to like before all this happened, I want to lose weight and get myself in shape (making process on this front...But I suppose when your BMI is 40, you can lose weight even when lithium and risperidone are dragging you down), I want to fall in love with my job and with my ideals again, I want to be a better version of the person that I was before I got treatment for my sleep apnea. I know it's not the CPAP therapy that does that to me. All it does is ensure that I can breath when I sleep. Common sense dictates that when you stop breathing 100 times an hour and keep waking up and failing to reach REM sleep and spending your days micro-napping, you obviously need medical addition It's dealing with the fact that I experienced something very similar to drug-induced psychosis for what I assume was a dopamine overload, hallucinated the second coming of Jesus Christ while I was psychotic, was surrounded by people with delusional beliefs when I was at the psychiatric ward that fed into the craziness, and then, because of the hallucinations and the religious delusions prior to my coming to grips with the risperidone side-effects, thought I was in Hell. In reality, the anhedonia, the anxiety, and the libido problems were just consequences of my having to deal deal with one of Satan's poisons here on Earth: risperidone. I wish everyone peace, love, happiness, fulfilment, freedom from psychiatry, and awesome sex! And please let and every one of us get better!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy